# SDR AU980517

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Housing
- Part number: 5256T00511
- Condition: Leaking
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CONTROL VALVE HOUSING LEAKING.  LOSS OF CENTER HYDRAULIC SYSTEM FLUID.
